# SDR FDEA201507142224

- Difficulty date: July 14, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N692FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 878
- Aircraft time: 116 hours, 6,234 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 652052305
- Part serial: 3108
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF FROM SEA LEVEL AIRPORT, CAPTAIN`S ALTIMETER FROZE AT 00 FEET.  MOVING ALTIMETER SETTING KNOB HAD NO EFFECT.  STAYED FROZEN UNTIL TAXI IN 2 MINUTES FROM BLOCK-IN.  R & R CAPTAINS ALTIMETER IAW AMM 34-12-21-04.  CHECKED OK.
